| Catalog Number |
367324 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Report 1of 2.It was reported that while using bd vacutainer® push button blood collection set, blood leaked when retracting needle after collection on one (1) device.No patient impact reported.
Additional Manufacturer Narrative
D.2b medical device type: one additional code applies; jka.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation summary: bd had not received samples or photos for investigation.Therefore, 50 retention samples from bd inventory were evaluated by visual examination and 20 retention samples were evaluated by functional testing, and no issues were observed relating to leakage during or after use as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode of leakage.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
Report 1 of 2: it was reported that while using bd vacutainer® push button blood collection set, blood leaked when retracting needle after collection on one (1) device.No patient impact reported.